# SDR GTIA2024042838093

- Difficulty date: April 27, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 25,457 hours, 11,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 836637
- Condition: Warning Message
- Location: Emergency Lights
- Part time: 7,701 hours, 3,577 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (14WL) MID R CLASS 1 FAULT MESSAGE.-REMOVED AND REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY(14WL) IAW AMM 33-51-38. OPS CHECK GOOD AT THIS TIME.
